Alert archive / California / Frost Advisories in 2022
Frost Advisory 30, NWS Eureka, CA
NWS Eureka, CA issued this frost advisory at May 2, 2022, 3:18 AM PDT for 4 counties in California. It took effect at May 3, 2022, 12:00 AM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 2, 2022, 3:18 AM PDT (10:18 UTC)
- In effect from
- May 3, 2022, 12:00 AM PDT
- Expired
- May 3, 2022, 9:00 AM PDT
- In force
- 9 hr
- Issued by
- NWS Eureka, CA
Counties Del Norte County, CA, Humboldt County, CA, Lake County, CA, Mendocino County, CA
The radar
The Eureka (Bunker Hill) radar (KBHX), 72 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 00:00Z, 10.3 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2003 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
982 WWUS76 KEKA 021018 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 318 AM PDT Mon May 2 2022 CAZ106>108-110-022230- /O.UPG.KEKA.FZ.A.0009.220503T0800Z-220503T1600Z/ /O.NEW.KEKA.FZ.W.0020.220503T0700Z-220503T1600Z/ Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior- 318 AM PDT Mon May 2 2022 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Southern Humboldt Interior, Trinity County, and Northwestern Mendocino Interior. * WHEN...From midnight tonight to 9 AM Tuesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. * ADDITIONAL DETAILS...Many areas that don't reach freezing will likely have areas of frost. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. $$ CAZ102-105-111-113-114-022230- /O.NEW.KEKA.FR.Y.0030.220503T0700Z-220503T1600Z/ Del Norte Interior-Northern Humboldt Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake- 318 AM PDT Mon May 2 2022 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM TUESDAY... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Del Norte Interior, Northern Humboldt Interior, Northeastern Mendocino Interior, Southeastern Mendocino Interior, and Northern Lake County. * WHEN...From midnight tonight to 9 AM Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. * ADDITIONAL DETAILS...Isolated, normally colder locations may briefly drop below freezing around daybreak. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. $$ CAZ115-022230- /O.NEW.KEKA.WI.Y.0007.220502T2100Z-220503T0500Z/ Southern Lake- 318 AM PDT Mon May 2 2022 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM THIS EVENING... * WHAT...Northwest winds 15 to 25 mph with gusts up to 45 mph expected. * WHERE...Southern Lake County. * WHEN...From 2 PM this afternoon to 10 PM this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Northwest winds will align with the valley, bringing strong gusts across Clear Lake and the adjacent land areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. $$ SEC/JLW
5 follow-up statements
589 WWUS76 KEKA 021524 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 824 AM PDT Mon May 2 2022 CAZ106>108-110-022330- /O.CON.KEKA.FZ.W.0020.220503T0700Z-220503T1600Z/ Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior- 824 AM PDT Mon May 2 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Southern Trinity, Northwestern Mendocino Interior, Northern Trinity and Southern Humboldt Interior Counties. * WHEN...From midnight tonight to 9 AM PDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ102-105-111-113-114-022330- /O.CON.KEKA.FR.Y.0030.220503T0700Z-220503T1600Z/ Del Norte Interior-Northern Humboldt Interior- Northeastern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake- 824 AM PDT Mon May 2 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Northeastern Mendocino Interior, Southeastern Mendocino Interior, Del Norte Interior, Northern Humboldt Interior and Northern Lake Counties. * WHEN...From midnight tonight to 9 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ115-022330- /O.CON.KEKA.WI.Y.0007.220502T2100Z-220503T0500Z/ Southern Lake- 824 AM PDT Mon May 2 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Southern Lake County. * WHEN...From 2 PM this afternoon to 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
743 WWUS76 KEKA 022106 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 206 PM PDT Mon May 2 2022 CAZ111-030515- /O.UPG.KEKA.FR.Y.0030.220503T0700Z-220503T1600Z/ /O.EXA.KEKA.FZ.W.0020.220503T0700Z-220503T1600Z/ Northeastern Mendocino Interior- 206 PM PDT Mon May 2 2022 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 31 expected. * WHERE...Northeastern Mendocino Interior County. * WHEN...From midnight tonight to 9 AM PDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ106>108-110-030515- /O.CON.KEKA.FZ.W.0020.220503T0700Z-220503T1600Z/ Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior- 206 PM PDT Mon May 2 2022 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Southern Trinity, Northwestern Mendocino Interior, Northern Trinity and Southern Humboldt Interior Counties. * WHEN...From midnight tonight to 9 AM PDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ115-030515- /O.EXA.KEKA.FR.Y.0030.220503T0700Z-220503T1600Z/ /O.CON.KEKA.WI.Y.0007.000000T0000Z-220503T0500Z/ Southern Lake- 206 PM PDT Mon May 2 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... * WHAT...For the Frost Advisory, temperatures as low as 33 will result in frost formation. For the Wind Advisory, northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Southern Lake County. * WHEN...For the Frost Advisory, from midnight tonight to 9 AM PDT Tuesday. For the Wind Advisory, until 10 PM PDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ109-112-030515- /O.EXA.KEKA.FR.Y.0030.220503T0700Z-220503T1600Z/ Mendocino Coast-Southwestern Mendocino Interior- 206 PM PDT Mon May 2 2022 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... * WHAT...Temperatures as low as 35 will result in frost formation. * WHERE...Mendocino Coast and Southwestern Mendocino Interior Counties. * WHEN...From midnight tonight to 9 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ102-105-113-114-030515- /O.CON.KEKA.FR.Y.0030.220503T0700Z-220503T1600Z/ Del Norte Interior-Northern Humboldt Interior- Southeastern Mendocino Interior-Northern Lake- 206 PM PDT Mon May 2 2022 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM PDT TUESDAY... * WHAT...Temperatures as low as 33 will result in frost formation. * WHERE...Del Norte Interior, Southeastern Mendocino Interior, Northern Humboldt Interior and Northern Lake Counties. * WHEN...From midnight tonight to 9 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
113 WWUS76 KEKA 030445 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 945 PM PDT Mon May 2 2022 CAZ115-031245- /O.EXP.KEKA.WI.Y.0007.000000T0000Z-220503T0500Z/ /O.CON.KEKA.FR.Y.0030.220503T0700Z-220503T1600Z/ Southern Lake- 945 PM PDT Mon May 2 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... ...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING... * WHAT...Temperatures as low as 36 will result in frost formation. * WHERE...Southern Lake County. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ106>108-110-111-031245- /O.CON.KEKA.FZ.W.0020.220503T0700Z-220503T1600Z/ Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- 945 PM PDT Mon May 2 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Sub-freezing temperatures as low as 29 expected. * WHERE...Southern Trinity, Northwestern Mendocino Interior, Northeastern Mendocino Interior, Northern Trinity and Southern Humboldt Interior Counties. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$ CAZ102-105-109-112>114-031245- /O.CON.KEKA.FR.Y.0030.220503T0700Z-220503T1600Z/ Del Norte Interior-Northern Humboldt Interior-Mendocino Coast- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake- 945 PM PDT Mon May 2 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT TUESDAY... * WHAT...Temperatures as low as 31 will result in frost formation. * WHERE...Mendocino Coast, Del Norte Interior, Southwestern Mendocino Interior, Southeastern Mendocino Interior, Northern Humboldt Interior and Northern Lake Counties. * WHEN...Until 9 AM PDT Tuesday. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Frost Advisories and Freeze Warnings are issued during the local growing season as defined by climatology and local agriculture experts. Once the growing season has ended these statements will no longer be issued until the spring. && $$
637 WWUS76 KEKA 031245 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 545 AM PDT Tue May 3 2022 CAZ106>108-110-111-031600- /O.CON.KEKA.FZ.W.0020.000000T0000Z-220503T1600Z/ Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- 545 AM PDT Tue May 3 2022 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM THIS MORNING... * WHAT...Sub-freezing temperatures as low as 29. * WHERE...Trinity County, Northwestern Mendocino Interior, Northeastern Mendocino Interior, and Southern Humboldt Interior. * WHEN...Until 9 AM this morning. * IMPACTS...Frost and freeze conditions will kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. Provide adequate shelter for outdoor pets or consider bringing them indoors. $$ CAZ102-105-109-112>115-031600- /O.CON.KEKA.FR.Y.0030.000000T0000Z-220503T1600Z/ Del Norte Interior-Northern Humboldt Interior-Mendocino Coast- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 545 AM PDT Tue May 3 2022 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM THIS MORNING... * WHAT...Temperatures as low as 32 will result in frost formation. * WHERE...Mendocino Coast, Del Norte Interior, Southwestern Mendocino Interior, Southeastern Mendocino Interior, Northern Humboldt Interior, and Lake County. * WHEN...Until 9 AM this morning. * IMPACTS...Frost could kill sensitive outdoor vegetation if left uncovered. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. $$
494 WWUS76 KEKA 031544 NPWEKA URGENT - WEATHER MESSAGE National Weather Service Eureka CA 844 AM PDT Tue May 3 2022 CAZ106>108-110-111-031645- /O.EXP.KEKA.FZ.W.0020.000000T0000Z-220503T1600Z/ Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior-Northeastern Mendocino Interior- 844 AM PDT Tue May 3 2022 ...FREEZE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... $$ CAZ102-105-109-112>115-031645- /O.EXP.KEKA.FR.Y.0030.000000T0000Z-220503T1600Z/ Del Norte Interior-Northern Humboldt Interior-Mendocino Coast- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 844 AM PDT Tue May 3 2022 ...FROST ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this frost advisory went out at May 1, 2:33 PM PDT, 12 hours 45 minutes earlier.
Area forecast discussion, May 1, 2:33 PM PDT, 12 hours 45 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
233 PM PDT Sun May 1 2022
.SYNOPSIS...A cold front will sweep southeastward across the
region late tonight and aid in a period of beneficial rainfall.
Gusty north winds will develop behind the front and persist
through Tuesday. Otherwise, mild and dry conditions are expected
during midweek, followed by additional rain during late week.
&&
.DISCUSSION...A midlevel ridge was progressing eastward across NRN
CA this afternoon, and was aiding in abundant sunshine and mild
temperatures. However, a shortwave trough was located immediately
upstream over the NERN PAC, and that feature is forecast to move
east across the PACNW tonight through Monday. An associated
surface cold front will subsequently sweep east-southeast across
NWRN CA and aid in light beneficial rainfall for locations mainly
north of Cape Mendocino. Post-frontal showers will linger through
the afternoon, and then dissipate Monday evening. In addition, a
tight post-frontal surface pressure gradient will aid in northwest
winds gusting from 15 to 25 mph across exposed ridges and coastal
areas Monday through Tuesday. Otherwise, a low amplitude upper
ridge is forecast to occur over the West Coast during midweek and
support afternoon high temperatures across interior valleys in the
70s during Tuesday, and upper 70s to mid 80s on Wednesday. The
ridge will then exit east during Thursday, and will be followed by
a series of precipitating storm systems through Saturday.
Garner
&&
.AVIATION...A cold front will cause ceilings to lower into the
MVFR category late tonight, and also aid in rain development along
the coast. Showers will persist in the vicinity of the coast
during Monday morning, and will be accompanied by widespread
north-northwest winds gusting from 15 to 25 kt.
Garner
&&
.MARINE...Surface high pressure located over the NERN PAC was
aiding in north winds gusting from 20 to 30 kt across the southern
waters. Those winds will be reinforced by a frontal passage early
Monday morning and an additional surge of post-frontal high
pressure...with small craft northerlies expanding across all
waters Monday afternoon into Tuesday. In addition, a period of
gale force northerlies appears probable south of Cape Mendocino
during Tuesday afternoon. Winds will then relax during mid to late
week.
Garner
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
Freeze Watch from late Monday night through Tuesday morning
for CAZ106-108-110.
NORTHWEST CALIFORNIA COASTAL WATERS...
Gale Watch from Tuesday morning through Tuesday afternoon
for PZZ455.
Small Craft Advisory until 11 AM PDT Tuesday for PZZ455.
Small Craft Advisory from 9 AM Monday to 5 PM PDT Tuesday
for PZZ450.
Small Craft Advisory from 3 AM Monday to 5 PM PDT Tuesday
for PZZ470.
Gale Watch from late Monday night through Tuesday afternoon
for PZZ475.
Small Craft Advisory until 5 AM PDT Tuesday for PZZ475.
&&
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, May 1, 2:07 PM PDT, 13 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 207 PM PDT Sun May 1 2022 CAZ101>105-109-111>115-022115- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior-Mendocino Coast- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake-Southern Lake- 207 PM PDT Sun May 1 2022 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ106>108-110-022115- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northwestern Mendocino Interior- 207 PM PDT Sun May 1 2022 ...FREEZE WATCH IN EFFECT FROM LATE MONDAY NIGHT THROUGH TUESDAY MORNING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Freeze Watch is currently in effect. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:03 AM PDT | Gale Warning | EKA | 42 hr | |
| May 2, 3:18 AM PDT | Freeze Warning | EKA | Humboldt, Mendocino, Trinity | 30 hr |
| May 2, 3:18 AM PDT | Wind Advisory | EKA | 19 hr |
Nearby
Frost Advisories in California, 2022Every frost advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.